may_third (may_third) wrote in vaginapagina,
may_third
may_third
vaginapagina

  • Mood:

Spotting frustrations

Hello again Vagpag.
I posted a while back about having a heavy period from being off the pill for a bit and then having another period because of the placebo week like a week after the real period. I had gone off the pill for a month to give my body a break and cycle to have a normal period but after a month it still hadn't came and I was going to be seeing my boyfriend so I started taking it again. My period came anyway and it was REALLY heavy and lasted an entire week. I was still having it when I went to see my boyfriend but neither of us have issues with period sex so we went about business as usual. It stopped while I was visiting but since my placebo week was coming up I had my withdrawal bleed. That was pretty heavy, too. Now, about two weeks later, I'm spotting! I have two and a half weeks left of active pills in this pack. WTF? :(


I don't know why this is happening, before going on that one month break I never had breakthrough bleeding or spotting on ANY pill. I have tried Lo-ovral, Yaz, Ortho Cyclen, and now I'm taking Microgestin FE 1/20 which is the generic of Loestrin.

The spotting isn't much, just brown blood when I wipe and occasionally in my undies but I'm scared it's going to get worse. This isn't fair :( Does anyone have any suggestions or advice or any idea as to why this is happening? Also, even though it's hardly anything that's coming out, my lower back is aching like CRAZY.

I've been pretty stressed lately and haven't been eating extremely well...Don't know if that could have anything to do with it. I never miss a pill and I always take it at the same time, give or take a minute or two. The only really different thing that has happened was that last night I consumed a lot of alcohol and was very intoxicated. Does alcohol like, thin your blood or something? Could this have any effect on it? Because if so, I'm not going to drink anymore. Seriously. This is ridiculous.

I've written this over the span of an hour--I went to brunch and came back, went pee, wiped and there was a lot of bright red blood, so much that it was dripping in the toilet. The last time I saw my boyfriend, almost a month ago, I was bleeding PROFUSELY. And then I had my withdrawal bleed. And now I'm bleeding AGAIN in the middle of my pack, and I'm seeing my boyfriend on Friday.

!@#$%

Without prompting the other day he said he was excited to get busy without the blood and mess this time.

Cut to me bleeding this week apparently and not knowing what to do about it.

Any advice/insight/suggestions will be greatly appreciated :'(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment